# SDR AALA202508206814

- Difficulty date: July 30, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 27,556 hours, 11,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  EMERGENCY EXIT LIGHT OUTSIDE LOCATED AFT OF THE RIGHT AFT SERVICE DOOR IS INOPERATIVE. REMOVED AND REPLACED EXTERIOR LAMP AFT OF R4 DOOR. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
